Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 9, Issue 10, 5497-5719
Articles: 1 - 12 XML export
On the well-posedness of the generalized split quasi-inverse variational inequalities
Author(s): Liang Cao, Hua Kong, Sheng-Da Zeng
Pages: 5497--5509
Schur-Convexity for Lehmer mean of n variables
Author(s): Chun-Ru Fu, Dongsheng Wang, Huan-Nan Shi
Pages: 5510--5520
Viscosity approximation methods for hierarchical optimization problems of multivalued nonexpansive mappings in CAT(0) spaces
Author(s): Jinhua Zhu, Shih-Sen Chang, Min Liu
Pages: 5521--5535
On the split equality common fixed point problem for quasi-nonexpansive multi-valued mappings in Banach spaces
Author(s): Xuejin Tian, Lin Wang, Zhaoli Ma
Pages: 5536--5543
Fixed points for \(\alpha\)-admissible contractive mappings via simulation functions
Author(s): Abdelbasset Felhi, Hassen Aydi, Dong Zhang
Pages: 5544--5560
Proximal point algorithms involving fixed point of nonspreading-type multivalued mappings in Hilbert spaces
Author(s): Shih-Sen Chang, Ding Ping Wu, Lin Wang, Gang Wang
Pages: 5561--5569
Common fixed point theorems in Menger PMT--spaces with applications
Author(s): Yeol Je Cho, Young-Oh Yang
Pages: 5570--5578
Bifurcations of twisted double homoclinic loops with resonant condition
Author(s): Yinlai Jin, Man Zhu, Feng Li, Dandan Xie, Nana Zhang
Pages: 5579--5620
A new numerical technique for local fractional diffusion equation in fractal heat transfer
Author(s): Xiao-Jun Yang, J. A. Tenreiro Machado, Dumitru Baleanu, Feng Gao
Pages: 5621--5628
The form of solutions and periodic nature for some rational difference equations systems
Author(s): M. M. El-Dessoky, E. M. Elsayed, E. O. Alzahrani
Pages: 5629--5647
New Hermite-Hadamard inequalities for twice differentiable \(\phi\)-MT-preinvex functions
Author(s): Sheng Zheng, Ting-Song Du, Sha-Sha Zhao, Lian-Zi Chen
Pages: 5648--5660
Some coupled fixed point results on cone metric spaces over Banach algebras and applications
Author(s): Pinghua Yan, Jiandong Yin, Qianqian Leng
Pages: 5661--5671